| Model Number |
CA561HS |
| Medical Device Problem Codes |
Contamination (1120); Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and found evidence of foam degradation.During the evaluation, dust contamination and secondary findings were observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service center.There was four error code found.The third-party service center concludes that they could confirm the customer's allegation.The third-party service center concludes that there were visible foam degradation and unit got corrected.